| Catalog Number |
362753 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to use of bd vacutainer® cpt¿ cell preparation tube with sodium heparin, 1 tube was cracked.There was no health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary : bd received two photos for investigation, which show that the glass tube is broken.Additionally, 60 retained samples were inspected, with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: broken-before use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description